Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 76, Issue 2, Fall 2016  pp. 285-305.

The $SOH$ operator system

Authors:  Wai Hin Ng (1) and Vern I. Paulsen (2)
Author institution:(1) Department of Mathematics, University of Houston, Houston, 77204-3476, U.S.A.
(2) Department of Pure Mathematics, University of Waterloo, Waterloo, ON, Canada N2L 3G1

Summary: In this paper we examine a natural operator system structure on Pisier's self-dual operator space. We prove that this operator system is completely order isomorphic to its dual with the cb-condition number of this isomorphism as small as possible. We examine further properties of this operator system and use it to create a new tensor product on operator systems.

Keywords: completely positive factorization, operator Hilbert space, operator system tensor product, self-dual operator systems

Contents   Full-Text PDF